# SDR IXXA05SMN156S

- Difficulty date: July 6, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Xs250.089
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING IB L/E UPPER PART EXTERNAL SKIN CORRODED XS  250.089.  PERFORMED MAJOR REPAIR IAW SRM, TR NR 57-85, EO SEMAN NR 2005984 DATE 06-18-05. REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1,  SRM.  REMOVED CORROSION IAW SRM. FOUND OUT OF LIMITS IAW SRM. REMOVED CORRODED AREA IAW SRM 57-2-1 FIG. 38. PERFORMED VISUAL INSPECTION NO CRACK, CORROSION FOUND. FABRICATED DOUBLER (ALCLAD 7075 T6 0.071) + FILLER (ALCLAD 7075 T6 0.063) IAW SRM 57-2-1 FIG. 38, SRM 57-3-1 FIG. 3. CLEANED, TREATED AND PRIMED AREA + REPAIR PART INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS WITH NEW FASTENERS IAW SRM, TORQUED IAW SRM 51-3-1.
